Advertisement

A generalization of Tychonoff's fixed point theorem

  • 934 Accesses

  • 614 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Begle, E. G.: A fixed point theorem. Ann. Math. (2)51, 544–550 (1950).

  2. [2]

    Bourbaki, N.: Espaces vectoriels topologiques, Chap. I, II. (Actual. Sci. et Industr. 1189.) Paris 1953.

  3. [3]

    Eilenberg, S., andD. Montgomery: Fixed point theorems for multi-valued transformations. Am. J. Math.68, 214–222 (1946).

  4. [4]

    Fan, K.: Fixed-point and minimax theorems in locally convex topological linear spaces. Proc. Nat. Acad. Sci. U. S.38, 121–126 (1952).

  5. [5]

    Glicksberg, I. L.: A further generalization of the Kakutani fixed point theorem, with application to Nash equilibrium points. Proc. Am. Math. Soc.3, 170–174 (1952).

  6. [6]

    Kakutani, S.: A generalization of Brouwer's fixed-point theorem. Duke Math. J.8, 457–459 (1941).

  7. [7]

    Knaster, B., C. Kuratowski andS. Mazurkiewicz: Ein Beweis des Fixpunktsatzes fürn-dimensionale Simplexe. Fundamenta Math.14, 132–137 (1929).

  8. [8]

    Tychonoff, A.: Ein Fixpunktsatz. Math. Ann.111, 767–776 (1935).

Download references

Author information

Additional information

Dedicated to ProfessorMarston Morse

This work was supported by the U. S. Atomic Energy Commission at Argonne National Laboratory.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Fan, K. A generalization of Tychonoff's fixed point theorem. Math. Ann. 142, 305–310 (1961) doi:10.1007/BF01353421

Download citation

Keywords

  • Point Theorem
  • Fixed Point Theorem